MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a labrum refixation while inserting the pushlock into the drill whole the eyelet broke off.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.The following devices were used during the procedure but no defect was reported with them: 4x ar-1923-ps1 lot: 13995979.1x ar-6530-1 lot:112711246.15-dec-2021 update: further information were provided that everything was retrieved out of the patient.
 
Additional Manufacturer Narrative
Complaint not confirmed.The device was returned without an eyelet and no fragment were returned.No abnormalities observed on the anchor, which was still assembled.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13152586
Report Number1220246-2022-04222
Device Sequence Number4384986
Product Code HWC
UDI-Device Identifier00888867023154
UDI-Public00888867023154
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS-1
Device Lot Number13995979
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown